MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VIDEO SYSTEM CENTER

SHIRAKAWA OLYMPUS CO., LTD. VIDEO SYSTEM CENTER
Model Number CV-V1
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned demo device has been evaluated by olympus and its front panel has been found to be faulty during preliminary evaluation and inspection.This investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided.
 
Event or Problem Description
During incoming inspection of a demo video system center, the olympus engineer reported the front panel switches were not working.There is no reported customer complaint or allegation.No patient or user harm has been reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it was found during inspection in the repair center on a demo, that the front panel switch not working properly.There was no description on the faults, therefore the root cause could not be identified.Olympus will continue to monitor field performance for this device.

Brand Name
VIDEO SYSTEM CENTER
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key15845535
Report Number3002808148-2022-04535
Device Sequence Number17637929
Product Code FDF
UDI-Device Identifier04953170312359
UDI-Public04953170312359
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111756
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCV-V1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer12/08/2022
Initial Report FDA Received Date11/22/2022
Supplement Report FDA Received Date12/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown